Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / -||UN / IM|
Administered by: Private Purchased by: Other
Symptoms: Injection site erythema, Injection site induration, Injection site pain, Injection site reaction, Injection site warmth, Injection site swelling
Life Threatening? No
Permanent Disability? No
ER or Doctor Visit? No
Other Medications: None
Preexisting Conditions: Unknown
Diagnostic Lab Data:
CDC 'Split Type': WAES0705USA02180
Write-up:Information has been received from a certified medical assistant and a physician (patient''s dermatologist) concerning a 14 year old female student who was vaccinated in April 2007 with her third dose of Gardasil in the left arm and developed an injection site reaction. There was no concomitant medication. In May 20007 the patient developed left arm swelling, redness, tenderness and warm and firm to touch. The patient noted this did not happen with the first and second injections. The patient had recovered three weeks post injection. The patient''s OB/GYN office who administered the Gardasil was not concerned. The patient''s mother was concerned and took her to a dermatologist. Cool compresses were recommended for the patient. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166